# SDR SWAA2015062240999

- Difficulty date: June 12, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- Aircraft time: 70,322 hours, 58,235 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C26686
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FORE FLAP OUTER SURFACE SKIN DELAMINATED.  REPAIRED SKIN IAW SRM.
